Aa
Aa
A
A
A
Close
Avatar universal

Asthma & Allergy

I have numbness in hands, toes and body after taking prednisone. Immediate similar reaction after inhaling Symbicort. Called my doctor for advise, he sends me to the Emergency room saying that these are sympoms of stroke. Have asthma and know that  in the hospital I will be staffed with more cortizone type medicine. Should not there be some remedy for relieving symptoms? Definitely I have allergy, feel synus. Why the only recommendation are steroids?
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.

Steroids are unlikely to cause these reactions. Steroids are given to control allergic or inflammatory responses, so they are unlikely to cause allergic reactions. The symptom described by you could be due to neuropathy. It is a disorder of the nerves which causes numbness, tingling, unusual sensations and sometimes pain. Diabetes Mellitus can cause neuropathy. Other causes like vitamin deficiencies, alcohol consumption and certain medications can cause neuropathy. Please discuss this with your doctor am sure he will provide further assistance.

Hope this helped and do keep us posted.
Avatar universal
i wonder if the symbicort is causing my numbness too i have been using it and i have been having numbeness on my fingers and hands
Have an Answer?

You are reading content posted in the Allergy Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.